American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 92 found      Go to page: 1 2 3 4

[61] A. E. Fischer and A. J. Tromba. A new proof that Teichm\"uller space is a cell . Trans. Amer. Math. Soc. 303 (1987) 257-262. MR 896021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Wen Xiong Chen and Wei Yue Ding. Scalar curvatures on $S\sp 2$ . Trans. Amer. Math. Soc. 303 (1987) 365-382. MR 896027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Rita Saerens and William R. Zame. The isometry groups of manifolds and the automorphism groups of domains . Trans. Amer. Math. Soc. 301 (1987) 413-429. MR 879582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jean-Pierre Bourguignon and Jean-Pierre Ezin. Scalar curvature functions in a conformal class of metrics and conformal transformations . Trans. Amer. Math. Soc. 301 (1987) 723-736. MR 882712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Richard S. Palais and Chuu-Lian Terng. A general theory of canonical forms . Trans. Amer. Math. Soc. 300 (1987) 771-789. MR 876478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] James J. Hebda. Parallel translation of curvature along geodesics . Trans. Amer. Math. Soc. 299 (1987) 559-572. MR 869221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Takao Yamaguchi. Locally geodesically quasiconvex functions on complete Riemannian manifolds . Trans. Amer. Math. Soc. 298 (1986) 307-330. MR 857446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Oldřich Kowalski and Lieven Vanhecke. $G$-deformations and some generalizations of H.\ Weyl's tube theorem . Trans. Amer. Math. Soc. 294 (1986) 799-811. MR 825738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Steven Rosenberg. On the Gauss-Bonnet theorem for complete manifolds . Trans. Amer. Math. Soc. 287 (1985) 745-753. MR 768738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] William Goldman and Morris W. Hirsch. The radiance obstruction and parallel forms on affine manifolds . Trans. Amer. Math. Soc. 286 (1984) 629-649. MR 760977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Jerrold Siegel and Frank Williams. Variational invariants of Riemannian manifolds . Trans. Amer. Math. Soc. 284 (1984) 689-705. MR 743739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Hyeong In Choi. Asymptotic Dirichlet problems for harmonic functions on Riemannian manifolds . Trans. Amer. Math. Soc. 281 (1984) 691-716. MR 722769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] William M. Goldman. Conformally flat manifolds with nilpotent holonomy and the uniformization problem for $3$-manifolds . Trans. Amer. Math. Soc. 278 (1983) 573-583. MR 701512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Katsuhiro Shiohama. A sphere theorem for manifolds of positive Ricci curvature . Trans. Amer. Math. Soc. 275 (1983) 811-819. MR 682734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] David D. Bleecker. The spectrum of a Riemannian manifold with a unit Killing vector field . Trans. Amer. Math. Soc. 275 (1983) 409-416. MR 678360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Wilfrid S. Kendall. Brownian motion and a generalised little Picard's theorem . Trans. Amer. Math. Soc. 275 (1983) 751-760. MR 682729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Richard P. Savage. The space of positive definite matrices and Gromov's invariant . Trans. Amer. Math. Soc. 274 (1982) 239-263. MR 670930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Patrick Eberlein. Geodesic rigidity in compact nonpositively curved manifolds . Trans. Amer. Math. Soc. 268 (1981) 411-443. MR 632536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Harold Donnelly. Stability theorems for the continuous spectrum of a negatively curved manifold . Trans. Amer. Math. Soc. 264 (1981) 431-448. MR 603773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Jaak Vilms. Factorization of curvature operators . Trans. Amer. Math. Soc. 260 (1980) 595-605. MR 574802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] David D. Bleecker. Critical mappings of Riemannian manifolds . Trans. Amer. Math. Soc. 254 (1979) 319-338. MR 539921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Patrick Eberlein. Horocycle flows on certain surfaces without conjugate points . Trans. Amer. Math. Soc. 233 (1977) 1-36. MR 0516501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Burton Randol. On the asymptotic distribution of closed geodesics on compact Riemann surfaces . Trans. Amer. Math. Soc. 233 (1977) 241-247. MR 0482582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] D. Asimov. Finite groups as isometry groups . Trans. Amer. Math. Soc. 216 (1976) 388-390. MR 0390959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] David A. Stone. Geodesics in piecewise linear manifolds . Trans. Amer. Math. Soc. 215 (1976) 1-44. MR 0402648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Michael A. Penna. Differential geometry on simplicial spaces . Trans. Amer. Math. Soc. 214 (1975) 303-323. MR 0391146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Robert Gulliver. On the variety of manifolds without conjugate points . Trans. Amer. Math. Soc. 210 (1975) 185-201. MR 0383294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Su Shing Chen. Fuchsian manifolds . Trans. Amer. Math. Soc. 203 (1975) 247-256. MR 0362135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Pyng Wang. Decomposition theorems of Riemannian manifolds . Trans. Amer. Math. Soc. 184 (1973) 327-341. MR 0328824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Patrick Eberlein. Geodesic flows on negatively curved manifolds. II . Trans. Amer. Math. Soc. 178 (1973) 57-82. MR 0314084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 92 found      Go to page: 1 2 3 4